On continuability of power series

Zygmund, Antoni: On continuability of power series. Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (6). pp. 80-84. (1932)

[img] Cikk, tanulmány, mű
math_006_080-084.pdf

Download (848kB)
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1932
Volume: 6
Page Range: pp. 80-84
ISSN: 0324-5462
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2018. Mar. 09. 08:39
URI: http://acta.bibl.u-szeged.hu/id/eprint/13415

Actions (login required)

View Item View Item